# SDR DALA1311820681

- Difficulty date: March 28, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 64,559 hours, 29,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N373010
- Condition: Dented
- Location: Bs 1698 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERIOR FUSELAGE DENTED AT STA 1698 ABOVE LAP SPLICE S14L,  REPAIRED IAW ERA 512679-14, REV ORG.
